| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device and verified the reported issue.Physio downloaded the electronic records from the customer¿s device and was able to confirm that their device experienced multiple inappropriate losses of power.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device powered off multiple times by itself when the code summary button on the device was pressed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Physio-control further evaluated the customer's device and replaced the power pcb assembly, the battery wire harness, and the battery pins to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description